i had jaundice 2 months back....my sgpt and sgot and billirubin levels were very high then.......my blood test detected hepatitis E and A
now my billirubin is come down to 1.24...but howerver my sgpt and sgot levels have increased again.....
i am on medication right now........medicines that i take are
udiliv,hosit,becasule,pantop 40 and liv 52....please help me.......how can i reduce my sgpt and sgot levels.......i don't booze....i haven't had non-veg since 3 months....no oily and spicy food.....still why can't i achieve normal sgpt a sgot levels?.......please help me........
Hepatitis A and E usually resolve on their own. Your SGOT and SGPT levels are already in the decreasing range. You should be in constant follow up of your doctor till LFT returns to normal. Continue with the medications prescribed and take adequate rest and avoid any medications which are hepatatoxic .If the liver enzymes do not come to normal in few days additional tests like ultrasound abdomen and liver biopsy may be needed. Discuss your concerns with your doctor. Hope it helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.